Women's Health Community
Hot Spells While Sleeping
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hot Spells While Sleeping

For the last 4 nights I have been tossing and turning and throwing the covers off due to uncomfortable HOT spells. A little about me... I'm 31, TTC, on CD10 (which I don't think is really relevant). That's why I can't exlpain why I'm experiencing this. We live in CO so have the heater on at night, but not any hotter than usual. My diet/excercise has not changed...
Any one else have a similiar experience?
Related Discussions
6 Comments Post a Comment
Blank
Avatar_n_tn
Hi - I was wondering, did you just go off birth control?

I take Seasonale, and one of the side effects I get is night sweats. My sister also had the same reaction to it - and she was getting them every night. She recently decided to switch to a lower dose BC, but the night sweats carried over for a little while while her body was adjusting.

Not sure if this helps at all, but I know that nights sweats are a side effect to some BC - not sure what CD10 is... but perhaps other hormones/pills could have a similar side effect?  

By the way - my sister was prescribed something by her doctor to help alleviate the discomfort caused by her night sweats... May want to get in touch with your DR.

Good luck...
Blank
Avatar_n_tn
I've been off BC for 6 months now so I ruled that one out. I haven't been taking any other hormonal medication except Clomid (fertility drug) over a month ago. CD10 means I'm on the 10th day of my cycle. You learn all this stuff when you're trying to get pregnant. ; ) Thanks for your help!
Blank
Avatar_n_tn
I took clomid for 6 months, the side effects lasted another 6 months after i took my last round of it. I later found out the clomid had altered my horomone levels and that was the issue. You might want to consider calling your dr and having blood test for horomone levels done.
Blank
Avatar_n_tn
Thank you! Since I only took Clomid for 5 days over a month ago I didn't think I would have side effects now, but you never know...
Blank
Avatar_n_tn
Just saw this online regarding Clomid:

"Other side effects may include mood swings, hot flashes, breast tenderness, and thinning of the uterine lining."

Source: http://www.conceivingconcepts.com/learning/articles/0020.html

"The most common side effects are hot flashes due to the body's hormone levels and a mild headache."


Source: http://www.tryingtoconceive.com/clomid.htm
Blank
Avatar_f_tn
Hello,

yes i have had night sweats those are horrible, i am only 28 years old, but i remember last christmas waking up to horrible night sweats, and i could not go back to sleep. I looked at my heater in the room, and it was on 70 degrees, it happened a few times at the bgining of the year and I really haven't had it since. i hope I don't have it anytime soon. I know what you're going though!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Women's Health Answerers
973741_tn?1342346373
Blank
specialmom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
gyspy09
PA
Avatar_n_tn
Blank
brieanna2118